# SDR SWIA202055365

- Difficulty date: November 22, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CABIN SIDE SEAT RAIL FS 379 TO 485 CORRODED (TRANSFERRED FROM CAMP 21870738).  C-CHECK RO 1/6/2021.  REMOVED AND REPLACED FS 379-FS 485 SEAT RAIL, IAW CRJ 700 AMM 53-00-49-000/400-801 (A03).  SEE CONTINUE CARD FOR MAINTENANCE PERFORMED.
